It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 2 Showing 1 - 20 of 36 for evra acne. (0.003 seconds)


... I was just at a website that showed comparisons of contraceptives and their respective androgenic activity and the Ortho Evra patch looks like it might be a good one to try. ... (2 replies)
... ut horribly. I stopped using it this past month to see what would happen and even though I've broken out a little it's not nearly as bad. Has anyone used Ortho Evra and had this happen? ... (0 replies)
... Did you get any acne during the first couple months you started? ... (5 replies)

... provera BC is what caused my adult acne. I used to have very mild acne that i coulld easily control with drugstore products. ... (20 replies)
... m bcp to the patch and her skin went crazy! After about 3 months she switched back to bcp, and her skin calmed down again. In fact a friend of mine who never had acne in her life broke out pretty badly on the patch. ... (20 replies)
... I've been on Ortho Tri-Cyclen since May of last year and my face really cleared up after about 4-5 months, but it's starting to break out bad agian. I was thinking about switching to Yasmin too - I've heard good things about it. I'm just afraid that switching will cause a massive breakout again. If it was my choice I wouldn't even bother with any birth control pills, but I... (2 replies)
... It's totally normal to experience break-outs when starting any type of birth control. (2 replies)
... have any of the ladies on birth control experienced any outbreaks after starting on otho evra (birth control patch). i've been on it about 14 weeks and have been breaking out the whole time. problem is, i started accutane about the same time, so i have no idea if the breakouts are from the tane or the patch... seeing derm and gyno both on friday and will likely up tane... (2 replies)
... When I first started Ortho Evra, it cleared my skin up nicely. But then my skin went back to its horrible cystic acne. It obviously works different for everyone but it might work great for you if you decide to give it a try. :) (1 replies)
... Hi everyone I just started using ortho evra (birth control patch) and i was wondering if any of you had any trouble breaking out on this drug. I have my sisters wedding comming up in two months where i will be the made of honor it is extremely important to me that my skin looks as good as possible so if anyone is aware of this causing breakouts please tell bye. :) (3 replies)
Chin Acne
Aug 19, 2003
... This is a question for my fellow females. I am nineteen and have always had a problem with acne on my chin and around my mouth but have had a very clear face otherwise. I have tried accutane and it worked for a while. Right now im on Ortho Evra. ... (5 replies)
... miranda, i blame my four solid months of huge, painful, humiliating cystic acne on ortho evra, the birth control patch. i switched to yasmin and it's been like night and day. ... (3 replies)
... I have a similar situation. Just about 3 months ago I switched from Ortho Evra (the patch) to Microgestin Fe120 only because it was cheaper taking the pill. I was on the patch for 6 years, and I loved it..except the cost. Now I am seriously thinking about changing back to the patch because I have started to get the "flesh colored bumps that's noticeable under light" and the... (5 replies)
... I had good luck on orthotricyclen. Then I made the mistake of switching to orthotricyclen lo and then ortho evra. Those two caused such bad breakouts for me. I should've just stuck with otc. :) One of my friends has had great luck with yasmin. (9 replies)
... The pill works differently for everyone. Orthotricyclen worked wonderful for my skin but Orthotricyclen Lo broke me out pretty bad. Also, Ortho Evra was really bad for me. ... (15 replies)
... i've had a good response to yasmin. i also liked ortho novum 7-7-7. ortho tricyclen made me sick to my stomach all the time, and ortho evra (the patch) gave me ginormous cysts, as well as a sticky, icky black ring and a scaly patch where it was. i wouldn't recommend that to anyone! (4 replies)
... just stay away from the ortho evra patch!! ... (4 replies)
... i recently switched from the patch (ortho evra) to yasmin regular. what a difference! i was getting huge cysts while on the patch, which my derm and i chalked up to the initial accutane breakout as i started both at the same time. well, i switched and things got a lot better w/in a month, still i never made the connection. just about a week or two ago, tho i ran out of... (0 replies)
... Lo, OTC, and Ortho Evra all made me break out horribly. It took a long, long time before I looked decent again, thanks to Accutane. ... (7 replies)
... Also, I'm not a big believer that birth control is an acne miracle. ... (2 replies)




Pages: 1 2

All times are GMT -7. The time now is 09:52 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!